ITP OpenIR

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Exact solution of the two-axis countertwisting Hamiltonian 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 376, 页码: 182-193
Authors:  Pan, F;  Zhang, YZ;  Draayer, JP;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.
Adobe PDF(396Kb)  |  Favorite  |  View/Download:31/2  |  Submit date:2017/12/21
Exactly Solvable Models  Two-axis Countertwisting Interactions  Bethe Ansatz  
Exact solution of the two-axis countertwisting hamiltonian for the half-integer J case 期刊论文
JOURNAL OF STATISTICAL MECHANICS-THEORY AND EXPERIMENT, 2017, 页码: 23104
Authors:  Pan, F;  Zhang, YZ;  Draayer, JP;  Zhang, YZ (reprint author), Univ Queensland, Sch Math & Phys, Brisbane, Qld 4072, Australia.;  Zhang, YZ (reprint author), Chinese Acad Sci, CAS Key Lab Theoret Phys, Inst Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(942Kb)  |  Favorite  |  View/Download:22/0  |  Submit date:2017/12/21
Quantum Integrability (Bethe Ansatz)